MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265

SIEMENS HEALTHCARE DIAGNOSTICS RAPIDLAB 1265 BLOOD GAS ANALYZER; RL 1265
Catalog Number 10321852
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code Abnormal Blood Gases (1034)
Date of Event 09/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer stated that repeat testing was performed to confirm correct results and the repeated results were more in line with what was expected.The requested logs were received for investigation.The customer stated they replaced the reagent cartridge and they have had no further issues.The instrument is operational.
 
Event or Problem Description
The customer reported discrepant potassium results on the rl 1265.There was no report of injury due to this event.

Brand Name
RAPIDLAB 1265 BLOOD GAS ANALYZER
Common Device Name
RL 1265
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS
511 benedict avenue
tarrytown NY 10591
MDR Report Key9205301
Report Number3002637618-2019-00110
Device Sequence Number409203
Product Code CHL
UDI-Device Identifier00630414515571
UDI-Public00630414515571
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K073537
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10321852
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1